Journal article icon

Journal article

Colour ferromagnetic state in SU (2) gauge theory at finite temperature

Actions


Access Document


Authors


Journal:
Physics Letters B
Volume:
322
Issue:
4
Pages:
403-412
Publication date:
1994-02-05
DOI:
ISSN:
0370-2693
URN:
uuid:9309d5d4-89e4-4ece-85f1-a47f0f210234
Source identifiers:
403036
Local pid:
pubs:403036

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP